Solution of doubly nonlinear and degenerate parabolic problems by relaxation schemes

W. Jäger; J. Kačur

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique (1995)

  • Volume: 29, Issue: 5, page 605-627
  • ISSN: 0764-583X

How to cite

top

Jäger, W., and Kačur, J.. "Solution of doubly nonlinear and degenerate parabolic problems by relaxation schemes." ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique 29.5 (1995): 605-627. <http://eudml.org/doc/193785>.

@article{Jäger1995,
author = {Jäger, W., Kačur, J.},
journal = {ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique},
keywords = {degenerate doubly nonlinear parabolic problems; fast and slow diffusion; nonstandard time discretization; relaxation functions; free boundary},
language = {eng},
number = {5},
pages = {605-627},
publisher = {Dunod},
title = {Solution of doubly nonlinear and degenerate parabolic problems by relaxation schemes},
url = {http://eudml.org/doc/193785},
volume = {29},
year = {1995},
}

TY - JOUR
AU - Jäger, W.
AU - Kačur, J.
TI - Solution of doubly nonlinear and degenerate parabolic problems by relaxation schemes
JO - ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique
PY - 1995
PB - Dunod
VL - 29
IS - 5
SP - 605
EP - 627
LA - eng
KW - degenerate doubly nonlinear parabolic problems; fast and slow diffusion; nonstandard time discretization; relaxation functions; free boundary
UR - http://eudml.org/doc/193785
ER -

References

top
  1. [1] N. AHMED, D. K. SUNADA, 1969, Nonlinear flow in porous media, J. Hydraulics Div. Proc. Amer. Soc. Civil Engeg., 95, pp. 1847-1857. 
  2. [2] H. W. ALT, S. LUCKHAUS, 1983, Quasilinear elliptic-parabolic differential equations, Math. Z., 183, pp. 311-341. Zbl0497.35049MR706391
  3. [3] H. W. ALT, S. LUCKHAUS, A. VISINTIN, On nonstationary flow through porous media, Annali di Matematica, 19, 303-316. Zbl0552.76075MR765926
  4. [4] J. BEAR, 1972, Dynamics of fluids in porous media. Elsevier, New York. Zbl1191.76001
  5. [5] D. BLANCHARD, G. FRANCFORT, 1988, Study of a double nonlinear heat equation with no growth assumptions on the parabolic term, SIAM, J. Math. Anal., 19,pp. 1032-1056. Zbl0685.35052MR957665
  6. [6] J. J. DIAZ, Nonlinear pde's and free boundaries Vol. 1, Elliptic Equations, Research Notes in Math, n-106. Pitman, London 1985, Vol. 2. Parabolic and Hyperbolic Equations (to appear). 
  7. [7] J. J. DIAZ, On a nonlinear parabolic problem arising in some models related to turbulent flows (to appear in SIAM, J. Math. Anal.). Zbl0808.35066MR1278892
  8. [8] J. R. ESTEBAN, J. L. VASQUEZ, 1988, Homogeneous diffusion in R with powerlike nonlinear diffusivity. Arch. Rat. Mech. Anal, 103, pp. 39-80. Zbl0683.76073MR946969
  9. [9] H. GAJEWSKI, K. GROGER, K. ZACHARIAS, 1974, Nichtlineare Operatorgleichungen und Operatordifferentialgleichungen, Akademie Verlag, Berlin. Zbl0289.47029MR636412
  10. [10] A. HANDLOVICOVA, 1992, Error estimates of a linear approximation scheme for nonlinear diffusion problems, Acta Math. Univ.Comenianae, Vol. LXI, 1, pp. 27-39. Zbl0820.65055MR1205857
  11. [11] W. Jäger, J. KAČUR, 1991, Solution of porous medium Systems by linear approximation scheme, Num. Math., 60, pp. 407-427. Zbl0744.65060MR1137200
  12. [12] W. JAGER, J. KACUR, 1991, Approximation of degenerate elliptic-parabolic problems by nondegenerate elliptic and parabolic problems. Preprint University Heidelberg. MR1137200
  13. [13] J. KAČUR, 1990, On a solution of degenerate elliptic-parabolic Systems in Orlicz-Sobolev spaces I, II. I. Math. Z., 203, pp. 153-171 ; IL Math. Z, 203, pp. 569-579. Zbl0659.35045MR1030713
  14. [14] J. KAČUR, 1994, Solution to strongly nonlinear parabolic problems by a linear approximation scheme. Mathematics Preprint IV-M1-94, Comenius University Faculty of Mathematics and Physics, pp. 1-16. Zbl0946.65145MR1670689
  15. [15] J. KAČUR, A. HANDLOVIČOVA, M. KAČUROVA, 1993, Solution of nonlinear diffusion problems by linear approximation schemes, SIAM Num. AnaL, 30, pp. 1703-1722. Zbl0792.65070MR1249039
  16. [16] J. KAČUR, S. LUCKHAUS, 1991, Approximation of degenerate parabolic Systems by nondegenerate elliptic and parabolic Systems, Preprint M2-91, Faculty of Mathematics and Physics, Comenius University, pp. 1-33. Zbl0894.65043MR1609151
  17. [17] A. KUFNER, S. FUCIK, 1978, Nonlinear differential equations, SNTL, Praha, Elsevier, 1980. Zbl0474.35001MR558764
  18. [18] A. KUFNER, O. JOHN, S. FUČIK, 1967, Function spaces, Academia CSAV, Prague. 
  19. [19] O. A. LADYZHENSKAJA N. N. URALCEVA, 1968, Linear and quasilinear elliptic equations, Academic Press. Zbl0164.13002MR244627
  20. [20] E. MAGENES, R. H. NOCHETTO, C. VERDI, 1987, Energy error estimates for a linear scheme to approximate nonlinear parabolic problems, Math. Mod. Num.Anal, 21, pp. 655-678. Zbl0635.65123MR921832
  21. [21] J. NEČAS, 1967, Les méthodes directes en théorie des équations elliptiques, Academie, Prague. MR227584
  22. [22] R. H. NOCHETTO, M. PAOLINI, C. VERDI, 1990, Selfadaptive mesh modification for parabolic FBPs : Theory and commutation in Free Boundary Problems. K.-H. Hoffman and J. Sprekels, eds., ISNM 95 Bickhauser, Basel, pp. 181-206. Zbl0716.65112MR1111029
  23. [23] R. H. NOCHETTO C. VERDI, 1988, Approximation of degenerate parabolic problems using numerical integration, SIAM J. Numer Anal, 25, 784-814. Zbl0655.65131MR954786
  24. [24] M. SLODICKA, Solution of nonlinear parabolic problems by linearization, Preprint M3-92, Comenius Univ., Faculty of Math, and Physics. 
  25. [25] M. SLODIČKA, 1992, On a numerical approach to nonlinear degenerate parabolic problems, Preprint M6-92, Comenius Univ. Faculty of Math. and Physics. 

Citations in EuDML Documents

top
  1. Jozef Kačur, Roger Van Keer, Contaminant transport with adsorption in dual-well flow
  2. Marian Slodička, Error estimates of an efficient linearization scheme for a nonlinear elliptic problem with a nonlocal boundary condition
  3. Akira Mizutani, Norikazu Saito, Takashi Suzuki, Finite element approximation for degenerate parabolic equations. An application of nonlinear semigroup theory
  4. Akira Mizutani, Norikazu Saito, Takashi Suzuki, Finite element approximation for degenerate parabolic equations. an application of nonlinear semigroup theory
  5. Marian Slodička, Error estimates of an efficient linearization scheme for a nonlinear elliptic problem with a nonlocal boundary condition
  6. Jela Babušíková, Application of relaxation scheme to degenerate variational inequalities
  7. Éric Boillat, An implicit scheme to solve a system of ODEs arising from the space discretization of nonlinear diffusion equations
  8. Éric Boillat, An implicit scheme to solve a system of ODEs arising from the space discretization of nonlinear diffusion equations
  9. Emmanuel Maitre, Numerical analysis of nonlinear elliptic-parabolic equations
  10. Jozef Kacur, Roger Van Keer, Solution of contaminant transport with adsorption in porous media by the method of characteristics

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.